# SDR 2007UALA03471

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 47,755 hours, 9,040 cycles
- Engine: Pwa PW4077
- System (JASC): 2425 · AC Indicating System
- Part: Generator
- Condition: Faulty
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT BACKUP GENERATOR FAILED.
